Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 2

All articles in this issue are freely accessible.

$1$D symmetry for solutions of semilinear and quasilinear elliptic equations
Alberto Farina and Enrico Valdinoci.
Trans. Amer. Math. Soc. 363 (2011), 579-609
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Spectral multipliers for the Kohn sublaplacian on the sphere in $\mathbb {C}^n$
Michael G. Cowling, Oldrich Klima and Adam Sikora.
Trans. Amer. Math. Soc. 363 (2011), 611-631
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the uniqueness of certain families of holomorphic disks
Frédéric Rochon.
Trans. Amer. Math. Soc. 363 (2011), 633-657
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Entropy dimension of topological dynamical systems
Dou Dou, Wen Huang and Kyewon Koh Park.
Trans. Amer. Math. Soc. 363 (2011), 659-680
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Convergence of Dirichlet polynomials in Banach spaces
Andreas Defant and Pablo Sevilla-Peris.
Trans. Amer. Math. Soc. 363 (2011), 681-697
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sortable elements in infinite Coxeter groups
Nathan Reading and David E. Speyer.
Trans. Amer. Math. Soc. 363 (2011), 699-761
Abstract, references and article information
Full-text PDF Free Access
Endpoint estimates for bilinear oscillatory integral operators related to restriction to the cone
Jungjin Lee.
Trans. Amer. Math. Soc. 363 (2011), 763-800
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Local operator algebras, fractional positivity and the quantum moment problem
Anar Dosi.
Trans. Amer. Math. Soc. 363 (2011), 801-856
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Free resolutions of lex-ideals over a Koszul toric ring
Satoshi Murai.
Trans. Amer. Math. Soc. 363 (2011), 857-885
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New hypergeometric-like series for $1/\pi ^2$ arising from Ramanujan’s theory of elliptic functions to alternative base 3
Nayandeep Deka Baruah and Narayan Nayak.
Trans. Amer. Math. Soc. 363 (2011), 887-900
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quantum isometry groups of $0$-dimensional manifolds
Jyotishman Bhowmick, Debashish Goswami and Adam Skalski.
Trans. Amer. Math. Soc. 363 (2011), 901-921
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve
M. C. Fernández-Fernández and F. J. Castro-Jiménez.
Trans. Amer. Math. Soc. 363 (2011), 923-948
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On Floer homology and the Berge conjecture on knots admitting lens space surgeries
Matthew Hedden.
Trans. Amer. Math. Soc. 363 (2011), 949-968
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A Hochschild cohomology comparison theorem for prestacks
Wendy Lowen and Michel Van den Bergh.
Trans. Amer. Math. Soc. 363 (2011), 969-986
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The combinatorics of $k$-marked Durfee symbols
Kathy Qing Ji.
Trans. Amer. Math. Soc. 363 (2011), 987-1005
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Distinguishing Bing-Whitehead Cantor sets
Dennis Garity, Dušan Repovš, David Wright and Matjaž Željko.
Trans. Amer. Math. Soc. 363 (2011), 1007-1022
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Reduction (mod $q$) of fusion system amalgams
Geoffrey R. Robinson.
Trans. Amer. Math. Soc. 363 (2011), 1023-1040
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition
Guo-Niu Han and Kathy Q. Ji.
Trans. Amer. Math. Soc. 363 (2011), 1041-1060
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The stable moduli space of flat connections over a surface
Daniel A. Ramras.
Trans. Amer. Math. Soc. 363 (2011), 1061-1100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Trigonometric approximation and a general form of the Erdős Turán inequality
Leonardo Colzani, Giacomo Gigante and Giancarlo Travaglini.
Trans. Amer. Math. Soc. 363 (2011), 1101-1123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions